# SDR NKVR20150817002

- Difficulty date: September 8, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N206PL
- Make and model: Bell 206B
- Aircraft serial: 3902
- Aircraft time: 5,289 hours, 8,979 cycles
- Engine: Allsn 250C20J
- Engine time: 5,289 hours, 2,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031301130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT LG TUNNEL SUPPORT FOUND TO BE CRACKED.
